Archiv der Mathematik

, Volume 38, Issue 1, pp 438–442 | Cite as

Algebraic independence of certain gap series

  • Iekata Shiokawa
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Bundschuh undF.-J. Wylegala, Über algebraische Unabhängigkeit bei gewissen nichtfortsetzbaren Potenzreihen. Arch. Math.34, 32–36 (1980).Google Scholar
  2. [2]
    P. L. Cijsouw andR. Tijdeman, On the transcendence of certain power series of algebraic numbers. Acta Arith.23, 301–305 (1973).Google Scholar
  3. [3]
    A. Durand, Indépendance algébrique de nombres complexes et critère de transcendence. Comp. Math.35, 259–267 (1977).Google Scholar
  4. [4]
    Y. Z. Flicker, Algebraic independence by a method of Mahler. J. Austral. Math. Soc. (A)27. 173–188 (1979).Google Scholar
  5. [5]
    H. Kneser, Eine kontinuumsmächtige, algebraisch unabhängige Menge reeller Zahlen. Bull. Soc. Math. Belg.12, 23–27 (1960).Google Scholar
  6. [6]
    J. von Neumann, Ein System algebraisch unabhängiger Zahlen. Math. Ann.99, 134–141 (1928).Google Scholar
  7. [7]
    0. Perron, Über mehrfach transzendente Erweiterungen des natürlichen Rationalitätsbereichs. S.-B. Bayer Akad. Wiss. H.2, 79–86 (1932).Google Scholar
  8. [8]
    W. M. Schmidt, Simultaneous approximation and algebraic independence of numbers. Bull. Amer. Math. Soc.68, 475–478 (1962).Google Scholar
  9. [9]
    M.Waldschmidt, Nombres transcendents. LNM 402, Berlin-Heidelberg-New York 1974.Google Scholar

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • Iekata Shiokawa
    • 1
    • 2
  1. 1.U.E.R. de Mathématiques et d'InformatiqueUniversité de Bordeaux I 351, cours de la LibérationTalence Cedex
  2. 2.Department of MathematicsKeio UniversityYokohamaJapan

Personalised recommendations